Pacific Journal of Mathematics

Le problème de Lévi pour les fibrés grassmanniens et les variétés drapeaux.

Kenzō Adachi

Article information

Source
Pacific J. Math., Volume 116, Number 1 (1985), 1-6.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102707242

Mathematical Reviews number (MathSciNet)
MR769817

Zentralblatt MATH identifier
0513.32021

Subjects
Primary: 32E10: Stein spaces, Stein manifolds

Citation

Adachi, Kenzō. Le problème de Lévi pour les fibrés grassmanniens et les variétés drapeaux. Pacific J. Math. 116 (1985), no. 1, 1--6. https://projecteuclid.org/euclid.pjm/1102707242


Export citation

References

  • [1] J.Brim, Sur leprobleme deLevi dans certains fibres, Manuscripta Math., 14(1974), 217-222.
  • [2] J.Dieudonne, LaGeometrie desGroupesClassiques, Springer-Verlag(1963).
  • [3] F.Docquier andH.Grauert, Levisches Problem undRungescher Satz fr Teilgebiete Steinscher Manniltigkeiten,Math. Ann., 140 (1960),94-123.
  • [4] H. Grauert and R. Remmert, Konvexitt in der komplexen Analysis. Nicht holomorph-konvexe Holomorphiegebiete und Anwendungen aufdie Abbildungestheorie, Com. Math. Helv., (1956/57),152-183.
  • [5] A.Hirschowitz,Surlageometrie analytique au-dessus desgrassmannienne, C.R. A., 271 (1970), 1167-1170.
  • [6] A.Hirschowitz,Pseudoconvexite au-dessusd'espaceplus oumoins homogenes, Invent. Math., 26 (1974),303-322.
  • [7] A.Hirschowitz,Leprobleme deLevipour lesespaces homogenes, Bull. Soc.Math. France,103 (1975), 191-201.
  • [8] Y. Matsushima and A. Morimoto, Sur certains espaces fibres holomorphes sur une ariete de Stein, Bull. Soc. Math. France, 88 (1960), 137-155.
  • [9] K. Oka, Sur les functions analytiques de plusieurs variables, Iwanami Shoten, Tokyo, 1961.
  • [10] T. Ueda, Pseudoconex domains over Grassmann manifolds, J. Math. Kyoto Univ., 20-2 (1980), 391-394.